MAUDE Adverse Event Report: STELLARTECH RESEARCH CORPORATION MAESTRO 4000¿ CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

STELLARTECH RESEARCH CORPORATION MAESTRO 4000¿ CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M00440000
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that the remote control would not stop ablation.During an ablation procedure, a maestro 4000¿ remote control was selected for use.During the procedure, the remote control would not stop ablation.The remote had to be turned off to resolve the issue.The procedure was completed and no patient complications occurred.

Brand Name
MAESTRO 4000¿ CONTROLLER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
STELLARTECH RESEARCH CORPORATION
1346 bordeaux drive
sunnyvale CA 94089
MDR Report Key7619865
Report Number2134265-2018-05739
Device Sequence Number1397263
Product Code OAD
UDI-Device Identifier08714729862062
UDI-Public08714729862062
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00440000
Device Catalogue Number4000
Device Lot Number0503170170
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR